≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Severe bowel problems after total colectomy a few years ago and another surgery for hernia repair 1 year ago. Page 8 of 8

This is just a forum. Assume posts are not from medical professionals.
I RECOMMEND HAVE IT ONES IN 15 DAYS.
 
anuj srivastava 3 months ago
ONES IN 15 DAYS.
 
anuj srivastava 3 months ago
Yes 15 days.
 
liliant 3 months ago
Just an update after 1 week from taking the 1m ACONITE. Seems like everything is much better, sleeping better, eating better, mind much better, no cramp in legs or toes anymore. Less anxiety.

Liliana
 
liliant 3 months ago
Great progress.
 
anuj srivastava 3 months ago
Starting to get anxiety attacks again, same symptoms, heat in chest, starting worst right after midnight. The only changes are that my hands and feet are getting to swell up a bit and some acid coming into my mouth, old symptoms coming back. Should I take another dose of 1M?
 
liliant 2 months ago
NOT ADVISABLE.

HAVE ONLY NAT PHOS 6X AND KALI MUR 6X FIVE TABS OF EACH 3 -4 TIMES A DAY AND GIVE A FEEDBACK.
 
anuj srivastava 2 months ago
ok, I will, thank you,
Liliana
 
liliant 2 months ago
Had a bad day today, all day anxiety, tried to eat something and got such bad pains in my bowel and anxiety, the bowel is trying to move but there is the same spot on the right side by the stomach/liver that nothing passes. Had to take more anti anxiety pills to stop the pains. I'm like about 11-12 days from taking the 1M ACONITE.
Liliana
 
liliant 2 months ago
IS THIS ANXIETY STOOL RELATED?

HAVE BACH FLOWER RESCUE REMEDY AND KALI PHOS 6X INSTEAD OF ANTI ANXIETY PILLS.
[Edited by anuj srivastava on 2022-07-06 04:17:42]
 
anuj srivastava 2 months ago
It gives me very bad anxiety when my bowel is moving. Is it this aggravation from the 1M? It's like forcing to move through and I get the an anxiety attacks.
 
liliant 2 months ago
It's not the fear of moving the bowels ,is actually the bowel movement that gives me the anxiety.
 
liliant 2 months ago
Have a dose of SULPHUR 200 early morning empty stomach and see.

I am not sure if it is because of 1m.

If you were having it before also then Aconite is not causing it.
 
anuj srivastava 2 months ago
I didn't have it before ACONITE1M, it was usually after eating when I was worst. After the 1M it started on bowel movement, it felt like it was forcing to move and giving me extreme anxiety om movement. I'm going to give it some more time to calm down after the Aconite and see.
 
liliant 2 months ago
Hi, I hope you're well. I have some good news to share with you.
I started to take an antidepressant as I was getting so bad, losing so much weight and going crazy. As I went up wit the antidepressant I started aconite again, I had to take a 200 to feel it that it helped. Just in 2 days I had to go up to 1m as the 2oo wasn't doing anything anymore. This was last Thursday, so almost a week now. Everything goes well, feeling better since the 1M, started to eat , no more weight loss, started to do things around house again, so it does works now together with the pills. I think there is more need for aconite as most of the symptoms are still there ( not as bad as they were) and no new symptoms yet. As the aconite is working I have to go higher on the pills until the aconite symptoms are gone and something new is comin up.
So for now this is what I'm doing. You said to give it 15 days to 1M until I can take a second dose if needed or I can take it earlier?

Also I want to ask you for how long Natrum Muriaticum 200 is working.
Thank you,

Liliana
 
liliant last month
THAT IS GOOD NEWS.I SUGGEST YOU STOP antidepressant,OTHERWISE YOUR SYSTEM WILL GET USED TO IT.

WHEN DID YOU TAKE NAT MUR?
 
anuj srivastava last month
Not Nat Mur, that is for my daughter.
I took 1m aconite and it's been a week, I am much improved after the first dose. I'm taking the antidepressant so it can hold whatever is under the Aconite, without the antidepressant Aconite can't do it by itself to get me into the next remedy, if I'll stop it before I get new symptoms I'm back where I was.. It seems like right now it's not doing anything anymore. The improvement was about 4 days, now it stays the same so I think I need to dose again. I'm ok with the antidepressant to get out of it once I know what I need after the aconite. I did it so many times.
 
liliant last month
YOU CAN REPEAT NM 3 TIMES A WEEK.
 
anuj srivastava last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.